Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Kidney Dis. 2004 Aug;44(2):e25-27.

Telithromycin-induced acute interstitial nephritis: a first case report.

Author information

  • 1Department of Nephrology, Clinique et Maternit√© Sainte Elisabeth, Namur, Belgium. m.tintillier@ibelgique.com

Abstract

Telithromycin, a ketolide antibiotic used for the treatment of community-acquired respiratory infections, is widely prescribed in primary care practice. Treatment-related adverse events are mainly of gastrointestinal origin and generally mild in intensity. The authors report the first case of telithromycin-induced severe acute interstitial nephritis. Practitioners should be aware of the possibility that telithromycin therapy could result in this form of drug-induced acute renal failure.

PMID:
15264209
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk